# SDR WVER2016072800004

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 34,383 hours, 24,194 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CC670334772
- Condition: Cracked
- Location: Bs 235
- Part time: 34,383 hours, 24,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 235 FRAME TOP BRACKET ON FRAME IS CRACKED AT STRINGER 13.
